# SDR AALA201608239002

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,050 hours, 24,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ALL EXIT LIGHTS ARE ON INFLIGHT WHEN THEY SHOULD BE OFF.  MAINTENANCE ACCOMPLISHED TSM 33-51-00-810-819-A AND REPLACED RELAY 8WL.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW 33-51-00-710-004-A.
